Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Counting rational points near planar curves

Tom 165 / 2014

Ayla Gafni Acta Arithmetica 165 (2014), 91-100 MSC: 11J83; 11K60; 11J13. DOI: 10.4064/aa165-1-5

Streszczenie

We find an asymptotic formula for the number of rational points near planar curves. More precisely, if $f:\mathbb {R}\rightarrow \mathbb {R}$ is a sufficiently smooth function defined on the interval $[\eta ,\xi ]$, then the number of rational points with denominator no larger than $Q$ that lie within a $\delta $-neighborhood of the graph of $f$ is shown to be asymptotically equivalent to $(\xi -\eta )\delta Q^2$.

Autorzy

  • Ayla GafniDepartment of Mathematics
    Pennsylvania State University
    109 McAllister Bldg
    University Park, PA 16802, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek